# SDR F3LA2023120100223

- Difficulty date: November 17, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N329FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08135
- Aircraft time: 17,619 hours, 7,781 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 5001278796-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  RH SHEAR PLATE FOUND WITH CRACK BETWEEN FR69-70 REQUIRES REPLACEMENT AS PER S320 NEO SRM 51-72-11 REV. 38.   REPLACED RH SHEAR PLATE BETWEEN FR69-70 AS PER S320 NEO SRM 51-72-11 REV. 38.
